MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE SCREW 6.0 X 50; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH 5.5 EXP VERSE SCREW 6.0 X 50; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 199721650
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2020 a revision surgery was performed due to prior sepsis.The l4/s1 metalwork, l4/5 transforaminal lumbar interbody fusion (tlif) cage (concorde carbon fiber-reinforced polymer (cfrp)), decompression and re instrumented l3 were removed.The previous l4-s1 screws were removed in the first stage of the operation and the expedium verse screws were implanted at l3 with the tabs.An anterior lumbar interbody fusion (alif) was completed on (b)(6) 2020, followed by completion of posterior instrumentation on (b)(6) 2020.The screw was not explanted on (b)(6) 2020.The surgeon needed to extend the fusion so the screws were inserted during the first stage on (b)(6) 2020 and then the remaining screws were implanted on (b)(6) 2020 and connected the final construct, all tabs were removed at this stage.This report is for one (1) 5.5 exp verse screw 6.0 x 50.This is report 1 of 5 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D5, d6: provided for reporting.H3, h6: investigation summary product was not returned.It was discarded.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.5 EXP VERSE SCREW 6.0 X 50
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9792115
Report Number1526439-2020-00644
Device Sequence Number2574158
Product Code NKB
UDI-Device Identifier10705034442266
UDI-Public(01)10705034442266
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K142185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number199721650
Device Catalogue Number199721650
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/10/2020
Supplement Date Received by Manufacturer03/09/2020
Initial Report FDA Received Date03/05/2020
Supplement Report FDA Received Date03/10/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;